If you’re considering taking Vyvanse, you’ll want to know about the possible adverse reactions of the medication. These include physical dependence, binge eating disorder, and habit-forming. A healthcare provider can monitor you closely to make sure you’re not experiencing any of these side effects. Listed below are some of the more common side effects of Vyvanse.
Adverse reactions to Vyvanse
Patients should be aware of possible adverse effects of Vyvanse. The drug contains several ingredients that can cause allergic reactions, including amphetamines and other stimulants. Some of the most common adverse reactions to Vyvanse include diarrhea, anorexia, decreased appetite, angioedema, urticaria, and dizziness. It should not be used in combination with monoamine oxidase inhibitors, also known as MAOIs. These medications may increase the risk of hypertensive crisis.
Although there have been no studies of Vyvanse’s safety or effectiveness in treating depression, allergic reactions have been reported since the drug’s approval. Symptoms of allergic reactions range from mild to severe and should be reported to your physician immediately. You can also use topical products or over-the-counter antihistamine to treat any symptoms of an allergic reaction. If you experience a severe reaction, call 911 or go to the emergency room.
One of the most common side effects of Vyvanses is physical dependence. This is a condition in which a person continuously abuses the drug, despite the negative effects. Chronic Vyvanse abuse often leads to a pattern of behavior that is harmful to health, social relationships, and other areas of life. People suffering from addiction may experience severe cravings and problems controlling their use.
Although Vyvanse is safe for long-term use when taken according to a doctor’s prescription, it should be taken with care and a physician’s supervision. It is not safe to abuse Vyvanse. Even if used as directed, it may lead to physical dependence or withdrawal. The best way to reduce Vyvanse abuse is to gradually reduce the dose and observe how patients respond to it. This side effect may go away once the patient becomes accustomed to the drug.
If you’re looking for a prescription medication that works in binge-eating disorder treatment, you’ve probably heard of Vyvanse. It is an FDA-approved medication that is often used in conjunction with cognitive behavioral therapy and other treatment methods. While Vyvanse can help you overcome binge eating, it is essential to discuss all the risks and benefits with your doctor.
While it’s rare for a medication to be entirely effective in treating binge eating, the drug has been shown to reduce the frequency and severity of binge episodes. Studies sponsored by the drug’s manufacturer, Shire, have shown that people who take Vyvanse experience fewer binge episodes and binge less often. In one study, sponsored by the drug company, participants who took 70 mg of Vyvanse fewer than half of them binged in a week.
The drug is not a new one – it was first approved by the FDA for treating ADHD in 2015. It is a central nervous system stimulant that is converted to dextroamphetamine in the brain. The effects of Vyvanse on the brain are felt immediately, and peak concentrations in serum are reached in just two or three hours.
Despite the positive effects of Vyvanse, the drug may be habit-forming. It can reduce binge eating and increase energy levels. The drug can also lead to dependency and misuse, so it is important to seek help if you notice any of these symptoms. A doctor or a trained addiction counselor can help you determine the right course of action. It is also important to understand the possible side effects of Vyvanse and how to prevent them.
While Vyvanse has a lower risk of abuse than other ADHD medications, it can be habit-forming. Unlike Adderall, Vyvanse has no effect until metabolized in the body. Because it is not metabolized immediately, it can lead to addiction or substance use disorder. A family history of drug addiction increases the risk of dependency. For this reason, it is essential to monitor your child closely for signs of addiction.